# SDR HALA2012091600207

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 7,120 hours, 1,206 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APP 3 HRS FLT F/A & PAX IN MID CABIN DETECTED ODOR OR BURNING ELECTRONICS.  F/A'S POWERED DOWN CABIN FOR 15 MIN & SLOWLY BEGAN POWERING THINGS BACK ON.  ODOR DISSIPATED & DID NOT RETURN.  NOTIFIED DISPATCH ABOUT ODOR & INOPERATIVE RADAR. MID CABIN GALLEY OVEN & COFFEEMAKER POWER ON.  NIL SMELL & SMOKE EVIDENT ON GROUND.  POST FLT REPORT LAST LEG CARGO VENT STATUS MESSAGE.  DURING ENG START.  CONSIDERED ODOR MAY COME FROM CARGO VENT.  CARGO VENT TEST C/OUT.
